CSpace

Browse/Search Results:  1-10 of 27 Help

Selected(0)Clear Items/Page:    Sort:
New Laplacian comparison theorem and its applications to diffusion processes on Riemannian manifolds 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2022, 页码: 24
Authors:  Kuwae, Kazuhiro;  Li, Xiang-Dong
Favorite  |  View/Download:51/0  |  Submit date:2022/04/29
Yau type gradient estimates for Delta u plus au(log u)(p) + bu=0 on Riemannian manifolds 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 卷号: 498, 期号: 1, 页码: 24
Authors:  Peng, Bo;  Wang, Youde;  Wei, Guodong
Favorite  |  View/Download:66/0  |  Submit date:2021/04/26
Gradient estimate  Ricci curvature  Nonlinear elliptic equation  
The continuity equation of almost Hermitian metrics 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 274, 页码: 1015-1036
Authors:  Li, Chang;  Zheng, Tao
Favorite  |  View/Download:46/0  |  Submit date:2021/04/26
Continuity equation  Almost Hermitian metric  Maximal time existence  Chern-Ricci form  Chern scalar curvature  
STOCHASTIC HEAT EQUATIONS FOR INFINITE STRINGS WITH VALUES IN A MANIFOLD 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 1, 页码: 407-452
Authors:  Chen, Xin;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:65/0  |  Submit date:2021/04/26
Stochastic heat equation  Ricci Curvature  functional inequality  quasi-regular Dirichlet form  infinite volume  
A Mean Value Formula and a Liouville Theorem for the Complex Monge-Ampere Equation 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2020, 卷号: 2020, 期号: 3, 页码: 853-867
Authors:  Li, Chao;  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:64/0  |  Submit date:2020/05/24
Monotonicity and rigidity of the W-entropy on RCD(0, N) spaces 期刊论文
MANUSCRIPTA MATHEMATICA, 2020, 页码: 31
Authors:  Kuwada, Kazumasa;  Li, Xiang-Dong
Favorite  |  View/Download:90/0  |  Submit date:2020/05/24
STOCHASTIC HEAT EQUATIONS WITH VALUES IN A MANIFOLD VIA DIRICHLET FORMS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 3, 页码: 2237-2274
Authors:  Roeckner, Michael;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:89/0  |  Submit date:2020/09/23
stochastic heat equation  Ricci curvature  functional inequality  quasi-regular Dirichlet form  
Applying Ricci flow to high dimensional manifold learning 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2019, 卷号: 62, 期号: 9, 页码: 14
Authors:  Li, Yangyang;  Lu, Ruqian
Favorite  |  View/Download:84/0  |  Submit date:2020/01/10
manifold learning  Ricci flow  Ricci curvature  dimension reduction  curvature estimation  
W-entropy formulas on super Ricci flows and Langevin deformation on Wasserstein space over Riemannian manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 8, 页码: 1385-1406
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:96/0  |  Submit date:2018/09/08
W-entropy  Witten Laplacian  Langevin deformation  (K, m)-super Ricci flows  
Minimal Complex Surfaces with Levi-Civita Ricci-flat Metrics 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1195-1207
Authors:  Liu, Ke Feng;  Yang, Xiao Kui
Favorite  |  View/Download:70/0  |  Submit date:2018/10/07
Levi-Civita Ricci-flat metric  kodaira dimension  classication